# SDR REXA98099

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 704
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A77
- Condition: Leaking
- Location: Rt Hyd Pump
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON APPROACH TO MEM, AIRCRAFT LOST HYDRAULIC POWER.  REMOVED AND REPLACED RIGHT PUMP PRESSURE LINE.  (X)
